Author Topic: tight throat and Choking?  (Read 289 times)

[Buddie]

Re: tight throat and Choking?
« Reply #10 on: June 30, 2020, 07:16:09 pm »
I was in a wreck(benzo WD caused) and broke my back after I was cut .25 Clonazepam by Dr. and not told that there even was withdrawals.  I was out of my mind with fear/anger/pain/withdrawals  and refused to take any pain drugs.  I have been in bed for most of a year and stayed very far away from Dr.ís ďhelpĒ.  Finally getting windows that cut through all the years of increasingly severe symptoms and diagnosed crap makes me fear Doctors even more.  The longer I go without seeing a Dr. is directly proportional to my drastic physical/mental health improvement.  Itís as if I have stumbled upon some sort of miracle cure for all my years of pain and They cannot see it as one.  Not taking drugs is a pretty awesome cure(outside of withdrawal heíll horror) in a way and the only way to prove that my health was being destroyed by longterm Benzo Rx is to finish this journey so I can inform them that they need to stop treating a freakin panic attack with drugs that destroy the mind and body.  I have burned through massive amounts of insurance + government money as a burden on the healthcare system.  Money talks and I plan on contacting the various entities to relay that I was a completely unnecessary waste of money/resources and to suggest that my Doctors be checked for how many other unnecessary burdens that they have placed on the healthcare system.  I would strongly support any and all hits that can be made to a Dr.s malpractice insurance company because they arenít going to stop until the money expenditure of a private industry dictates forced medical education before an insurance contract can be purchased.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: tight throat and Choking?
« Reply #11 on: June 30, 2020, 08:03:26 pm »
I would like to support this cause.  We need to get the word out there.  I had a life that may be destroyed because of this.  I'm supposed to go back to work in August and I'm hoping that some of my physical pain goes lessens by then...but I might not be able to work an 8-4 job on my feet with this pain.  So frustrating. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: tight throat and Choking?
« Reply #12 on: July 01, 2020, 02:59:10 am »
Given how many people I have seen state that their Dr./psychiatrist stopped prescribing benzos(thatís what my Psychiatrist did) and left them hanging out to dry with crazy fast tapers and or C/Tís..., itís obvious they are not suddenly benzo-wise, but are being forced to drop a whole class of highly prescribed drugs for a reason.  I am guessing that they may have too high of a benzo prescription ratio and with BWS recently being given a medical billing number = Maybe their insurance went way up to match projected possible costs incurred by the medical insurers.  That means that the malpractice law firms will be hunting benzo cases to make money and play their role in our convoluted system.  Eventually in many years a class action suit will be successful, but for now the best thing would be to at least file an official complaint with insurers.  Dr.ís do not pay malpractice case costs.  It is not about blaming the Dr. for being uneducated as much as it is about creating a monetary rift in the system so industries are incentivized to avoid it with change and education.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: tight throat and Choking?
« Reply #13 on: July 01, 2020, 04:35:49 pm »
Hello. I get the feeling that i have a tight rope across the front of my throat/neck.   I donít have trouble with the chocking, although I had a good friend who could not swallow (called ďglobus  hystericusĒ so look that up for more help).  She had to , or thought she had to, liquify her meals for a year.  At the time she was not on Xanax. Her doctor put her on it and the feeling went away completely.   Itís very strange how benzos can cause the same things they treat.  And withdrawal can cause same symptoms as when on this junk.  So itís completely normal with anxiety or tapering and the best thing I have heard to do is use coping skillls.  Tell yourself 1) itís uncomfortable but not dangerous 2) Our body can deceive us into feeling and thinking all kinds of strange things and 3) bearing it with as much acceptance is what will make it eventually disappear. 

I hope this helps.

Chris.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: tight throat and Choking?
« Reply #14 on: July 01, 2020, 04:36:45 pm »
Hello. I get the feeling that i have a tight rope across the front of my throat/neck.   I donít have trouble with the chocking, although I had a good friend who could not swallow (called ďglobus  hystericusĒ so look that up for more help).  She had to , or thought she had to, liquify her meals for a year.  At the time she was not on Xanax. Her doctor put her on it and the feeling went away completely.   Itís very strange how benzos can cause the same things they treat.  And withdrawal can cause same symptoms as when on this junk.  So itís completely normal with anxiety or tapering and the best thing I have heard to do is use coping skillls.  Tell yourself 1) itís uncomfortable but not dangerous 2) Our body can deceive us into feeling and thinking all kinds of strange things and 3) bearing it with as much acceptance is what will make it eventually disappear. 

I hope this helps.

Chris.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.